18 Feb 2010
Have you discussed your weight gain concern with your endocrinologist or whoever is prescribing your mrdication. This is a issue that your doctor needs to give you advice on. I do not know for sure but I believe when you are on the roght dose of medication your weight should not be effected by the medication. I hope this helps a little and I wish you the best of luck I know how frustrating it is to get one thing fixed and have another problem come up. Good Luck I hope you get this problem resolved soon Barb
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got Graves disease in 2002 and had to take the radioactive iodine pill to destroy my thyroid gland. It's taken this long to get to125mcg of ...
1 answer • 7 Mar 2010
... suspicious cells. What they left had cyts and nodules as well but they didnt want to remove the whole thyroid should I be having the remaining ...
1 answer • 2 Oct 2010
... Synthroid for 6 years. I went from 140 to 165 after taking the medicine. I have been off of it for a few months now and I have gone down to 152 ...
5 answers • 3 Apr 2012
Starting New Years Day, Medicare is removing Armour thyroid extract for hypothyroid from its pharmaceutical formulary of approved medications. I ...
3 answers • 9 Nov 2012